| Model Number |
MX-410325 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Fluid Discharge (2686)
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient¿s relative reported left side replacement surgery due to implant recall.Healthcare professional later reported left side mild waterfall deformity and mild bump mild drainage and suture granuloma which is not device related and an implant removal from textured to smooth due to the concerns of the product.The device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of drainage is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time reason for reoperation: anxiety, visibility/ palpability, drainage and granuloma.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.
Event or Problem Description